# SDR NSVA20070015

- Difficulty date: January 20, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 29,309 hours, 29,168 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autocoarsen Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTOCOARSEN LIGHT DID NOT ILLUMINATE WHEN TURNED ON.  RESET ALL C/B'S IN SYS ROW ENG'S CHECKED SYS IAW 61-22-00, OP CHECKED NORMAL ON GROUND.
